# SDR DALA1141399861

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLES ON SUB FLOOR OF FLOOR PANEL NR 13 LBL 12 STA 160.  REMOVED FABRICATED AND INSTALLED WEB UNDER FLOOR PANEL 13  AT STA 160 LBL 12 IAW DC9 SRM 51-30-1 AND DC9 SRM 51-30-2 PARA 7.
